# SDR 2023F00190

- Difficulty date: June 9, 2023
- Submitted: June 12, 2023
- Operation: General aviation
- Aircraft: N283NV
- Make and model: Airbus A320-214
- Aircraft serial: 2920
- Aircraft time: 49,819 hours, 19,719 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Pressure Plate
- Condition: Cracked
- Location: R/H Fr 36
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO, LAKE CITY, FLORIDA, FOUND L/H PRESSURE PLATE HOLES AT FR 36 HOLE #10 AND #11 CRACKED AT APPROX. 5 O'CLOCK POSITIONS AND HOLE #12 CRACKED AT APPROX. 6 O'CLOCK POSITION.   S/O 193146 N/R 20086
